MAUDE Adverse Event Report: MPRI ENTERRA; INTESTINAL STIMULATOR

MPRI ENTERRA; INTESTINAL STIMULATOR
Model Number 4351-35
Medical Device Problem Codes Peeled/Delaminated (1454); Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a patient who was being implanted with a neurostimulator for gastric stimulation.It was reported that the blue prolene separated on the lead.The lead was never implanted and a new lead was used.This issue was noted to be resolved.No symptoms or further complications were reported or anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from a healthcare professional (hcp) via a manufacturer representative (rep).It was reported that they were unsure of the cause of the prolene separating.The surgeon believed it was a manufacturing issue.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.An additional report will be sent when analysis is completed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of the lead (b)(4) found that the lead was broken at the distal end.The device was subjected to a series of standard tests, including visual inspection and electrical testing.It was found that the hole drilled for the polypropylene suture was off center and out of specification.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENTERRA
Common Device Name
INTESTINAL STIMULATOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7934392
Report Number2649622-2018-16199
Device Sequence Number16720576
Product Code LNQ
UDI-Device Identifier00643169936577
UDI-Public00643169936577
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2020
Device Model Number4351-35
Device Catalogue Number4351-35
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer10/04/2018
10/23/2018
04/25/2019
06/11/2019
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date10/19/2018
11/06/2018
05/14/2019
06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR